| Model Number |
MICL13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); No Code Available (3191)
| Date of Event |
01/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned dry, wrapped in gauze in a ziplock bag.Visual inspection found the haptic torn and bent.There was debris on the lens.(b)(4).No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -11.5 diopter, in the patients right eye (od) on (b)(6) 2018.The lens was explanted on (b)(6) 2019 due to mechanical failure.The lens was exchanged for a shorter lens.There was no patient injury.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
The reporter indicated the lens was explanted due to excessive vaulting and elevated intraocular pressure.The cause of the event was due to sizing.The lens exchange resolved the problem.Date of event: (b)(6) 2019.Claim#: (b)(4).
Additional Manufacturer Narrative
Corrected data: event- "(b)(6) 2018" in the original mdr should be corrected to "(b)(6) 2018" implanted date should be corrected to (b)(6) 2018 in the original mdr.Claim#: (b)(4).